A Caccioppoli estimate and fine continuity for superminimizers on metric spaces

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

A Caccioppoli estimate and fine continuity for superminimizers on metric spaces. / Korte, Riikka.

julkaisussa: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vuosikerta 33, Nro 2, 2008, s. 597-604.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Bibtex - Lataa

@article{06dcaf191fb74fcc8dc773bf6b28c818,
title = "A Caccioppoli estimate and fine continuity for superminimizers on metric spaces",
author = "Riikka Korte",
year = "2008",
language = "English",
volume = "33",
pages = "597--604",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "2",

}

RIS - Lataa

TY - JOUR

T1 - A Caccioppoli estimate and fine continuity for superminimizers on metric spaces

AU - Korte, Riikka

PY - 2008

Y1 - 2008

M3 - Article

VL - 33

SP - 597

EP - 604

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 2

ER -

ID: 3540421